Advanced

Gevrey regularity of subelliptic Monge-Ampère equations in the plane

Chen, Hua; Li, Wei-Xi LU and Xu, Chao-Jiang (2011) In Advances in Mathematics 228(3). p.1816-1841
Abstract
In this paper, we establish the Gevrey regularity of solutions for a class of degenerate Monge–Ampère equations in the plane. Under the assumptions that one principal entry of the Hessian is strictly positive and the coefficient of the equation is degenerate with appropriately finite type degeneracy, we prove that the solution of the degenerate Monge–Ampère equation will be smooth in Gevrey classes.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
subellipticity, Gevrey regularity, Monge-Amp`ere equations
in
Advances in Mathematics
volume
228
issue
3
pages
1816 - 1841
publisher
Elsevier
external identifiers
  • scopus:80051561977
ISSN
0001-8708
DOI
10.1016/j.aim.2011.06.037
language
English
LU publication?
yes
id
b7b81895-88f1-4bf4-9e0a-58d890e2363d (old id 1749017)
date added to LUP
2013-09-12 13:45:55
date last changed
2017-06-25 03:02:49
@article{b7b81895-88f1-4bf4-9e0a-58d890e2363d,
  abstract     = {In this paper, we establish the Gevrey regularity of solutions for a class of degenerate Monge–Ampère equations in the plane. Under the assumptions that one principal entry of the Hessian is strictly positive and the coefficient of the equation is degenerate with appropriately finite type degeneracy, we prove that the solution of the degenerate Monge–Ampère equation will be smooth in Gevrey classes.},
  author       = {Chen, Hua and Li, Wei-Xi and Xu, Chao-Jiang},
  issn         = {0001-8708},
  keyword      = {subellipticity,Gevrey regularity,Monge-Amp`ere equations},
  language     = {eng},
  number       = {3},
  pages        = {1816--1841},
  publisher    = {Elsevier},
  series       = {Advances in Mathematics},
  title        = {Gevrey regularity of subelliptic Monge-Ampère equations in the plane},
  url          = {http://dx.doi.org/10.1016/j.aim.2011.06.037},
  volume       = {228},
  year         = {2011},
}